Benci, V.. MRC-report, to appear.
Conley, C. C.. Isolated Invariant Sets and the Morse Index. CBMS, Regional Conf. Series in Math., vol. 38 (1978).
Conley, C. & Zehnder, E.. Morse type index theory for Hamiltonian equations. Comm. Pure and Appl. Math. XXXVII (1984), 207–253.
Fadell, F. T. & Rabinowitz, P. H.. Generalized cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems. Inv. Math. 45 (1978), 139–174.
Fenichel, N.. Persistence and smoothness of invariant manifolds for flows. Ind. Univ. Math. J. 21, No. 3 (1971).
Floer, A.. Proof of the Arnold conjecture for surfaces and generalizations for certain Kähler manifolds. To appear in Duke Math. J., vol. 42.
Floer, A. & Zehnder, E.. Fixed points results for symplectic maps related to the Arnold-Conjecture. Proceedings of workshop in Dynamical Systems & Bifurcations, Groningen 16–19. 04 1984.
Helgason, S.. Differential Geometry, Lie groups and Symmetric Spaces. New York, 1978: Academic Press.
Hirsch, M. W., Pugh, C. C. & Shub, M.. Invariant Manifolds. Lecture Notes in Math. 583, Berlin-Heidelberg-New York 1977: Springer.
Spanier, E.. Algebraic Topology. New York 1966: McGraw Hill.